# SDR CA081010011

- Difficulty date: October 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Gulstm 680
- Aircraft time: 1,027 hours
- Engine: Pwc PW306C
- System (JASC): 3500 · Oxygen System
- Part: Tee Fitting
- Part number: AS4857D01
- Condition: Cracked
- Location: Oxygen System
- Part time: 1,251 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MX WALK AROUND FOUND LT OXYGEN SYSTEM LEAKING.  UPON INVESTIGATION FOUND TEE FITTING LOCATED AT LT FUSELAGE OXYGEN GAUGE CRACKED AT 2 POINTS.  IT APPEARS THAT UPON ORIGINAL INSTALLATION OF FITTING IT WAS OVER TORQUED.  FITTING REPLACED WITH NEW.  LEAK CHECKS CARRIED OUT.  SYSTEM FUNCTION CHECKED SERVICEABLE.
